# SDR UPS05444693

- Difficulty date: June 1, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Fire Detect Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 4  ENG A- LOOP DISPLAYED INTERMITTENT FAULT LIGHTS AND BELL TEMPERATURE WAS IN RED BANK BUT FLUCTUATED SOMEWHAT.  PERFORMED PRECAUTIONARY ENGINE SHUT DOWN PROCEDURE.  TEMP STAYED IN HIGH ORANGE TO RED BAND.  FOUND LOWER RIGHT A- LOOP CONNECTORS SOAKED WITH OIL.  CLEANED CONNECTORS AND TEMP BANK RETURNED TO NORMAL.  TESTED PER MM 26-11-00 TEST GOOD.
